# SDR C2XA06CL038

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 13,503 hours, 10,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A14512
- Condition: Faulty
- Location: Nlg
- Part time: 13,501 hours, 10,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2035, CREW REPORTED ROARING NOISE FROM UNDER COCKPIT.  AIR RETURN.  MAINTENANCE INSPECTED AND FOUND NOSE GEAR PROXIMITY SWITCH INOPERATIVE.  REMOVED AND REPLACED NOSE GEAR PROXIMITY SWITCH.  OPERATIONAL CHECKS REPORTED GOOD.
